MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME2068
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
Nicu infant was receiving transfusion of prbc.Blood transfusion was running when the tubing was found to be leaking.A crack was noted at connection site.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key8811200
Report Number8811200
Device Sequence Number16693353
Product Code FPA
UDI-Device Identifier10885403236297
UDI-Public(01)10885403236297
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
Report Date (Section F) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberME2068
Device Catalogue NumberME2068
Device Lot Number18095123
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 DA
Date Report Sent to FDA07/16/2019